Japanese Journal of Mathematics

, Volume 11, Issue 1, pp 113–149 | Cite as

Riemann–Hilbert correspondence for irregular holonomic \({\mathscr{D}}\)-modules

Takagi Lectures

Abstract

This is a survey paper on the Riemann–Hilbert correspondence on (irregular) holonomic \({\mathscr{D}}\)-modules, based on the 16th Takagi Lectures (2015/11/28). In this paper, we use subanalytic sheaves, an analogous notion to the one of indsheaves.

Keywords and phrases

irregular Riemann–Hilbert problem irregular holonomic \({{\mathscr{D}}}\)-modules ind-sheaves subanalytic sheaves Stokes phenomenon 

Mathematics Subject Classification (2010)

32C38 35A27 32S60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. SGA4.
    M. Artin, A. Grothendieck and J.L. Verdier, Théorie des Topos et Cohomologie Etale des Schémas. Séminaire de Géométrie Algébrique du Bois-Marie 1963–1964 (SGA4), Lecture Notes in Math., vol. 1, 269 (1972); vol. 2, 270 (1972); vol. 3, 305 (1973); Springer-Verlag.Google Scholar
  2. BM88.
    Bierstone E., Milman P.D.: Semianalytic and subanalytic sets. Inst. Hautes Études Sci. Publ. Math. 67, 5–42 (1988)MathSciNetCrossRefMATHGoogle Scholar
  3. Bj93.
    J.-E. Björk, Analytic \({{\mathscr{D}}}\)-modules and Applications, Math. Appl., 247, Kluwer Academic Publishers, Dordrecht, 1993.Google Scholar
  4. DK13.
    A. D’Agnolo and M. Kashiwara, Riemann–Hilbert correspondence for holonomic \({{\mathscr{D}}}\)-modules, to appear in Publ. Math. Inst. Hautes Études Sci.; preprint, arXiv:1311.2374.
  5. DK15.
    A. D’Agnolo and M. Kashiwara, Enhanced perversities, preprint, arXiv:1509.03791.
  6. De70.
    P. Deligne, Équations Différentielles à Points Singuliers réguliers, Lecture Notes in Math., 163, Springer-Verlag, 1970.Google Scholar
  7. DMR07.
    P. Deligne, B. Malgrange and J.-P. Ramis, Singularités Irrégulières, Correspondance Et Documents, Doc. Math. (Paris), 5, Soc. Math. France, 2007.Google Scholar
  8. Gabb81.
    Gabber O.: The integrability of the characteristic variety. Amer. J. Math. 103, 445–468 (1981)MathSciNetCrossRefMATHGoogle Scholar
  9. Gabr68.
    A.M. Gabrièlov, Projections of semianalytic sets. (Russian), Funkcional. Anal. i Priložen., 2, no. 4 (1968), 18–30.Google Scholar
  10. Hi73.
    H. Hironaka, Subanalytic sets, In: Number Theory, Algebraic Geometry and Commutative Algebra; in honor of Yasuo Akizuki, Kinokuniya, Tokyo, 1973, pp. 453–493.Google Scholar
  11. HTT08.
    R. Hotta, K. Takeuchi and T. Tanisaki, \({D}\)-modules, Perverse Sheaves, and Representation Theory, Progr. Math., 236, Birkhäuser, Boston, MA, 2008.Google Scholar
  12. Ka70.
    M. Kashiwara, Algebraic study of systems of partial differential equations, Master’s thesis, Univ. of Tokyo, 1970; Mém. Soc. Math. France (N.S.), 63, Soc. Math. France, 1995.Google Scholar
  13. Ka75.
    Kashiwara M.: On the maximally overdetermined system of linear differential equations. I. Publ. Res. Inst. Math. Sci. 10, 563–579 (1974)MathSciNetCrossRefMATHGoogle Scholar
  14. Ka78.
    Kashiwara M.: On the holonomic systems of linear differential equations.II. Invent. Math. 49, 121–135 (1978)MathSciNetCrossRefMATHGoogle Scholar
  15. Ka80.
    M. Kashiwara, Faisceaux constructibles et systèmes holonômes d’équations aux dérivées partielles linéaires à points singuliers réguliers, In: Séminaire Goulaouic–Schwartz, 1979–1980, 19, École Polytech., Palaiseau, 1980.Google Scholar
  16. Ka84.
    Kashiwara M.: The Riemann–Hilbert problem for holonomic systems. Publ. Res. Inst. Math. Sci. 20, 319–365 (1984)MathSciNetCrossRefMATHGoogle Scholar
  17. Ka03.
    M. Kashiwara, \({D}\)-modules and Microlocal Calculus, Transl. Math. Monogr., 217, Amer. Math. Soc., Providence, RI, 2003.Google Scholar
  18. KK81.
    Kashiwara M., Kawai T.: On holonomic systems of microdifferential equations. III. Systems with regular singularities. Publ. Res. Inst. Math. Sci. 17, 813–979 (1981)MathSciNetCrossRefMATHGoogle Scholar
  19. KS90.
    M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren Math. Wiss., 292, Springer-Verlag, 1990.Google Scholar
  20. KS96.
    M. Kashiwara and P. Schapira, Moderate and Formal Cohomology Associated with Constructible Sheaves, Mém. Soc. Math. France (N.S.), 64, Soc. Math. France, 1996.Google Scholar
  21. KS01.
    M. Kashiwara and P. Schapira, Ind-Sheaves, Astérisque, 271, Soc. Math. France, 2001.Google Scholar
  22. KS06.
    M. Kashiwara and P. Schapira, Categories and Sheaves, Grundlehren Math. Wiss., 332, Springer-Verlag, 2006.Google Scholar
  23. KS14.
    Kashiwara M., Schapira P.: Irregular holonomic kernels and Laplace transform. Selecta Math. (N.S.) 22, 55–109 (2016)MathSciNetCrossRefMATHGoogle Scholar
  24. KS15.
    M. Kashiwara and P. Schapira, Lectures on Regular and Irregular Holonomic \({D}\)-modules, 2015, http://preprints.ihes.fr/2015/M/M-15-08.pdf; expanded version to appear in London Math. Soc. Lecture Note Ser.
  25. Ke10.
    Kedlaya K.S.: Good formal structures for flat meromorphic connections. I: Surfaces. Duke Math. J. 154, 343–418 (2010)MathSciNetCrossRefMATHGoogle Scholar
  26. Ke11.
    Kedlaya K.S.: Good formal structures for flat meromorphic connections. II: Excellent schemes. J. Amer. Math. Soc. 24, 183–229 (2011)MathSciNetCrossRefMATHGoogle Scholar
  27. Lo59.
    Łojasiewicz S.: Sur le problème de la division. Studia Math. 8, 87–136 (1959)MATHGoogle Scholar
  28. Ma66.
    B. Malgrange, Ideals of Differentiable Functions, Tata Inst. Fund. Res. Stud. Math., 3, Tata Inst. Fund. Res., Oxford Univ. Press, London, 1967.Google Scholar
  29. Mo09.
    T. Mochizuki, Good formal structure for meromorphic flat connections on smooth projective surfaces, In: Algebraic Analysis and Around, Adv. Stud. Pure Math., 54, Math. Soc. Japan, Tokyo, 2009, pp. 223–253.Google Scholar
  30. Mo11.
    T. Mochizuki, Wild Harmonic Bundles and Wild Pure Twistor \({{\mathscr{D}}}\)-modules, Astérisque, 340, Soc. Math. France, 2011.Google Scholar
  31. Pr08.
    L. Prelli, Sheaves on subanalytic sites, Rend. Semin. Mat. Univ. Padova, 120 (2008), 167–216.Google Scholar
  32. Sa00.
    C. Sabbah, Équations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2, Astérisque, 263, Soc. Math. France, 2000.Google Scholar
  33. Sa13.
    C. Sabbah, Introduction to Stokes Structures, Lecture Notes in Math., 2060, Springer-Verlag, 2013.Google Scholar
  34. SKK73.
    M. Sato, T. Kawai and M. Kashiwara, Microfunctions and pseudo-differential equations, In: Hyperfunctions and Pseudo-Differential Equations, Proc. of a Conference, Katata, 1971, (ed. H. Komatsu), Lecture Notes in Math., 287, Springer-Verlag, 1973, pp. 265–529.Google Scholar
  35. Sc86.
    J.-P. Schneiders, Un théorème de dualité relative pour les modules différentiels, C. R. Acad. Sci. Paris Sér. I Math., 303 (1986), 235–238.Google Scholar
  36. Ta08.
    D. Tamarkin, Microlocal condition for non-displaceability, preprint, arXiv:0809.1584.
  37. VD98.
    L. van den Dries, Tame Topology and O-minimal Structures, London Math. Soc. Lecture Note Ser., 248, Cambridge Univ. Press, 1998.Google Scholar

Copyright information

© The Mathematical Society of Japan and Springer Japan 2016

Authors and Affiliations

  1. 1.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan

Personalised recommendations